Alert archive / Illinois / Flash Flood Warnings in 2019

Flash Flood Warning 10, NWS Lincoln, IL

May 28, 2019Fulton County, Knox County, Illinois

NWS Lincoln, IL issued this flash flood warning at May 28, 2019, 8:19 PM CDT for Fulton County, Knox County, Illinois. It was in force for 8 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2019, 8:19 PM CDT (01:19 UTC)
Expired
May 29, 2019, 4:15 AM CDT
In force
8 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Fulton County, IL, Knox County, IL

The radar

The Quad Cities radar (KDVN), 94 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 8:44 PM CDTFLASH FLOOD2 N Galesburg, ILFLOODED STREETS IN GALESBURG
May 29, 12:15 AM CDTHEAVY RAIN 1.3Galesburg Airport, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.3 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2019-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2019-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
831 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

318 
WGUS53 KILX 290119
FFWILX
ILC057-095-290515-
/O.NEW.KILX.FF.W.0010.190529T0119Z-190529T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
819 PM CDT Tue May 28 2019

The National Weather Service in Lincoln has issued a

* Flash Flood Warning for...
  Fulton County in west central Illinois...
  Knox County in west central Illinois...

* Until 1215 AM CDT.

* At 818 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is expected to 
  begin shortly. Between 1 and 2 inches of rain is expected to fall 
  in less than 1 hour with this line of storms, with locally higher
  amounts possible. 

* Some locations that will experience flooding include...
  Galesburg, Canton, Lewistown, Abingdon, Knoxville, Farmington,
  Cuba, Wataga, Avon, Oneida, Yates City, Vermont, St. David,
  Williamsfield, Altona, Fairview, Ipava, London Mills, Victoria and
  Maquon.

This includes Interstate 74 between mile markers 34 and 67.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles. Be especially cautious at night when it is 
harder to recognize the dangers of flooding.

&&

LAT...LON 4115 8999 4040 8999 4028 9045 4115 9044

$$

07
4 follow-up statements
450 
WGUS73 KILX 290355
FFSILX

Flash Flood Statement
National Weather Service Lincoln IL
1055 PM CDT Tue May 28 2019

ILC057-095-290515-
/O.CON.KILX.FF.W.0010.000000T0000Z-190529T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fulton-Knox-
1055 PM CDT Tue May 28 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR
FULTON AND KNOX COUNTIES...

At 1054 PM CDT, trained weather spotters reported street flooding in 
parts of Galesburg. Up to two inches of rain have already fallen. 
Flash flooding is already occurring.

Some locations that will experience flooding include...
Galesburg, Canton, Lewistown, Abingdon, Knoxville, Farmington, Cuba,
Wataga, Avon, Oneida, Yates City, Vermont, St. David, Williamsfield,
Altona, Fairview, Ipava, London Mills, Victoria and Maquon.

This includes Interstate 74 between mile markers 34 and 67.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4115 8999 4040 8999 4028 9045 4115 9044

$$

Barnes
733 
WGUS73 KILX 290439
FFSILX

Flash Flood Statement
National Weather Service Lincoln IL
1139 PM CDT Tue May 28 2019

ILC057-290446-
/O.CAN.KILX.FF.W.0010.000000T0000Z-190529T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fulton-
1139 PM CDT Tue May 28 2019

...THE FLASH FLOOD WARNING FOR FULTON COUNTY IS CANCELLED...

Flooding is no longer expected to pose a threat. Local law 
enforcement reported previous flash flooding subsiding. Please 
continue to heed any remaining road closures.

LAT...LON 4115 8999 4071 8999 4071 9040 4072 9044
      4115 9044

$$

ILC095-290515-
/O.CON.KILX.FF.W.0010.000000T0000Z-190529T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Knox-
1139 PM CDT Tue May 28 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR
KNOX COUNTY...

At 1136 PM CDT, local law enforcement reported flash flooding in 
portions of Knox County, including portions of Galesburg and 
Williamsfield. Up to two inches of rain have already fallen. 
Additional heavy rain will continue the next few hours. Flash 
flooding is already occurring.

Some locations that will experience flooding include...
Galesburg, Abingdon, Knoxville, Wataga, Oneida, Yates City,
Williamsfield, Altona, London Mills, Victoria, Maquon, Rio, Gilson,
East Galesburg, Henderson, St. Augustine, Dahinda, Delong, Snake Den
Hollow and Galesburg Airport.

This includes Interstate 74 between mile markers 35 and 67.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4115 8999 4071 8999 4071 9040 4072 9044
      4115 9044

$$

37
613 
WGUS53 KILX 290446
FFWILX
ILC095-290915-
/O.EXT.KILX.FF.W.0010.000000T0000Z-190529T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
1146 PM CDT Tue May 28 2019

The National Weather Service in Lincoln has extended the

* Flash Flood Warning for...
  Knox County in west central Illinois...

* Until 415 AM CDT.

* At 1144 PM CDT, local law enforcement reported flooding ongoing in 
  portions of Knox County, including portions of Galesburg and 
  Williamsfield. Up to two inches of rain have already fallen, and 
  additional rainfall up to an inch will fall in the next few 
  hours. Flash flooding is already occurring.

* Some locations that will experience flooding include...
  Galesburg, Abingdon, Knoxville, Wataga, Oneida, Yates City,
  Williamsfield, Altona, London Mills, Victoria, Maquon, Rio, Gilson,
  East Galesburg, Henderson, St. Augustine, Dahinda, Delong, Snake
  Den Hollow and Galesburg Airport.

This includes Interstate 74 between mile markers 35 and 67.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4115 8999 4071 8999 4071 9040 4072 9044
      4115 9044

$$

37
675 
WGUS73 KILX 290910
FFSILX

Flash Flood Statement
National Weather Service Lincoln IL
410 AM CDT Wed May 29 2019

ILC095-290920-
/O.EXP.KILX.FF.W.0010.000000T0000Z-190529T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Knox-
410 AM CDT Wed May 29 2019

...THE FLASH FLOOD WARNING FOR KNOX COUNTY WILL EXPIRE AT 415 AM
CDT...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 4115 8999 4071 8999 4071 9040 4072 9044
      4115 9044

$$

Geelhart

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 28, 6:52 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, May 28, 6:52 PM CDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
652 PM CDT Tue May 28 2019

.SHORT TERM...(This evening through Wednesday)
ISSUED AT 300 PM CDT Tue May 28 2019

Thunderstorms are ongoing this afternoon across central Illinois
in the vicinity of a frontal boundary draped from near
Jacksonville to Danville at 20Z and slowly sagging south.
Temperatures in the low 80s with dew points pooling to around 70F
are contributing to moderately strong instability. 20Z SPC meso-
analysis indicates a corridor of 2000-2500 J/kg MLCAPE over the
area coincident with 40+ kts of deep layer shear supporting
organized convection. A few storms have become supercellular this
afternoon, and the environment will continue to support this
storm mode at least on an isolated basis over the next several
hours. Damaging winds and large hail are the primary concerns in
the warm sector, though cannot rule out an isolated tornado,
especially for any storms that become rooted along the boundary
with storm tracks fairly parallel to the orientation of boundary
today. The threat north of the front will transition primarily to
a hail threat.

The current Severe Thunderstorm Watch (272) is in effect until 00Z
this evening; however, the severe threat continues into the late
evening and overnight hours as the low level jet ramps up in the
vicinity of Kansas City and across northern MO. Thunderstorms are
expected to redevelop and expand in coverage and intensity along
the nose of the low level jet and spread east along the
instability gradient overnight, including across portions of
Illinois. While some of the location and timing details still
need to be worked out, strong synoptic flow should help advect
unstable air back north over any areas worked over from this
afternoon, with deep layer shear also increasing as a result.
Models have had a very poor handle on ongoing convection, and
there remains considerable uncertainty in how storms may evolve
this evening.

On Wednesday, surface low is progged to lift across northern
Illinois with areas along and north of the low track the main
focus for precip. Across the local area, well within the warm
sector, unstable conditions are expected to redevelop once again.
Forecast soundings show weak if any convective inhibition. The
best forcing is well to our north, but given the thermal profiles,
couldn't rule out isolated to widely scattered thunderstorms over
central Illinois. Mid an upper level flow remain strong on
Wednesday, so the combination of strong shear and instability will
again support a severe threat across portions of the forecast
area.

.LONG TERM...(Wednesday night through Tuesday)
ISSUED AT 300 PM CDT Tue May 28 2019

Overall upper air pattern remains blocky through the long term
period with a persistent closed low over the west coast. Upper ridge
currently over the southeastern CONUS is progged to retrograde to
the mid section of the country over the weekend. This will
transition the local area into northwest flow aloft. Temperatures
moderate slightly back to seasonal norms as this occurs, possibly
slightly below normal at times, but we do look to maintain an
active pattern with baroclinic zone persisting over the region.

The ring-of-fire like pattern persists into Wednesday night with
additional chances for thunderstorms along the northwest periphery
of the Bermuda high. Meanwhile, an upper low over the Great Plains
is progged to gradually open up and shift east across Illinois on
Thursday, bringing yet another round of precip. This is coincident
with a deep upper low digging south across Hudson Bay and pushing
colder air across the Great Lakes and into the Midwest. The
northwest flow aloft will persist in the wake of this wave through
the weekend will result in temperatures topping out in the 70s for
most of the forecast area Thursday through the weekend, except on
Saturday when we may tag 80F.

Upper ridge is progged to amplify across the Great Plains over the
weekend into early next week while the 850mb thermal ridge gradually
inches back east towards the Mississippi River valley through
midweek. Temperatures should trend back up as a result, but will be
tempered by additional precip chances along the baroclinic zone.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 651 PM CDT Tue May 28 2019

Thunderstorms will begin to develop again late this evening along
a warm frontal zone and remnant outflow boundary draped west to
east across central IL, while additional storms east of a cold
front currently over eastern KS will begin to accelerate toward
the area, likely arriving around midnight in west central IL and
an hour or two later toward the I-57 corridor. MVFR cigs will be
associated with this thunderstorm activity, as well as the
potential for strong gusty winds. Other hazards include low level
wind shear due to strong wind flow at the 2000 foot level and
lighter S-E flow at the surface for KSPI-KBMI northwestward for a
few hours late this evening. Lingering showers and thunderstorms
should head eastward by early morning, reducing chances for
thunder below mentionable levels by around 10 Z. Lingering MVFR
cigs should improve to VFR by around 17Z. Winds this evening gusty
and southerly up to 25 kts along the I-72 terminals which lie
south of the surface boundary, while lighter easterly winds linger
to the north. This boundary is expected to work northward through
the evening, causing winds to shift to southerly across the area.
Expect generally 7-12 kts overnight, increasing to 10-15 kts by
17Z.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Wednesday morning for ILZ027>031-
036>038-040>042-047>051.

&&

SHORT TERM...Deubelbeiss
LONG TERM...Deubelbeiss
AVIATION...37
Hazardous weather outlook, May 28, 3:51 PM CDT, 4 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
351 PM CDT Tue May 28 2019

ILZ027-036-040-041-047-049-050-291100-
Cass-Fulton-Knox-Mason-Morgan-Schuyler-Scott-
351 PM CDT Tue May 28 2019

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
WEDNESDAY MORNING...

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

Another round of severe thunderstorms are possible later this
evening into tonight. Damaging winds, hail, and tornadoes are all
possible. In addition, heavy rain with the storms may result in
flash flooding.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

Additional thunderstorms are expected Wednesday afternoon through
Thursday evening, then again this weekend. Some of the storms may
be severe Wednesday afternoon and early evening.

Major flooding will continue along the Illinois River through the
period, with steady rises. Major flooding will continue along the
La Moine River, and renewed flooding on the Spoon River is
expected to crest on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely between 8 pm and midnight.

ILZ028>031-037-038-291100-
Marshall-McLean-Peoria-Stark-Tazewell-Woodford-
351 PM CDT Tue May 28 2019

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
WEDNESDAY MORNING...

This Hazardous Weather Outlook is for portions of central
Illinois.

.DAY ONE...TONIGHT...

Another round of severe thunderstorms can be expected late this
evening into tonight. Damaging winds are the primary concern,
though hail and isolated tornadoes are possible. In addition,
heavy rain with the storms may result in flash flooding.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

Additional thunderstorms are expected Wednesday afternoon through
Thursday evening, then again this weekend. However, the severe
weather potential is lower.

Moderate flooding will continue along the Illinois River through
the period, with renewed rises cresting this weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely after 10 pm tonight.

ILZ042-048-051-291100-
Logan-Menard-Sangamon-
351 PM CDT Tue May 28 2019

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
WEDNESDAY MORNING...

This Hazardous Weather Outlook is for portions of central
Illinois.

.DAY ONE...TONIGHT...

Scatterred severe thunderstorms are possible tonight. Damaging
winds are the primary concern, though isolated tornadoes and hail
are also possible. In addition, heavy rain with the storms may
result in flash flooding.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

Additional thunderstorms are expected Wednesday afternoon through
Thursday evening, then again this weekend. Some of the storms may
be severe Wednesday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible after midnight tonight.

ILZ043-044-052>054-061-291100-
Christian-De Witt-Macon-Moultrie-Piatt-Shelby-
351 PM CDT Tue May 28 2019

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...TONIGHT...

Scatterred severe thunderstorms are possible tonight. Damaging
winds are the primary concern, though isolated tornadoes and hail
are also possible.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

Additional thunderstorms are expected Wednesday afternoon through
Thursday evening, then again this weekend. Some of the storms may
be severe Wednesday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible after midnight tonight.

ILZ045-046-055>057-291100-
Champaign-Coles-Douglas-Edgar-Vermilion-
351 PM CDT Tue May 28 2019

This Hazardous Weather Outlook is for portions of east central
Illinois.

.DAY ONE...TONIGHT...

Scatterred severe thunderstorms are possible tonight. Damaging
winds are the primary concern, though isolated tornadoes and hail
are also possible.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

Additional thunderstorms are expected Wednesday afternoon through
Thursday evening, then again this weekend. Some of the storms may
be severe Wednesday evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible after midnight tonight.

ILZ062-063-066>068-071>073-291100-
Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland-
351 PM CDT Tue May 28 2019

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...TONIGHT...

Strong to severe storms are possible in southeast Illinois late
tonight. The main threat with the severe storms will be damaging
winds and hail.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

Additional thunderstorms are expected Wednesday through Thursday
evening, then again this weekend. Some of the storms may be severe
Wednesday evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late tonight after 3 am.

Miller

In the hours before

Local storm report, May 28, 4:08 PM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
408 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             MUNCIE                  40.12N 87.84W
05/28/2019  M0.75 INCH       VERMILION          IL   EMERGENCY MNGR

&&

25
Local storm report, May 28, 4:18 PM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
418 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             2 NNW DEWEY             40.35N 88.30W
05/28/2019  M1.50 INCH       CHAMPAIGN          IL   COCORAHS

&&

25
Local storm report, May 28, 4:33 PM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
433 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     TORNADO          5 S HENNING             40.23N 87.70W
05/28/2019                   VERMILION          IL   EMERGENCY MNGR

            POSSIBLE BRIEF TOUCH DOWN. NO DAMAGE.

&&

25
Local storm report, May 28, 4:36 PM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
436 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       WNW TOULON              41.09N 89.86W
05/28/2019  M1.34 INCH       STARK              IL   COCORAHS

0215 PM     HAIL             DE LAND                 40.12N 88.64W
05/28/2019  E2.50 INCH       PIATT              IL   PUBLIC

            RELAYED BY WAND-TV. TIME ESTIMATED.

0225 PM     HAIL             WELDON                  40.12N 88.75W
05/28/2019  M1.50 INCH       DE WITT            IL   PUBLIC

            RELAYED BY WCIA-TV. TIME ESTIMATED.

0235 PM     TSTM WND GST     2 N DE LAND             40.15N 88.64W
05/28/2019  E50.00 MPH       PIATT              IL   EMERGENCY MNGR

0328 PM     HAIL             FISHER                  40.32N 88.35W
05/28/2019  M1.25 INCH       CHAMPAIGN          IL   PUBLIC

            TIME ESTIMATED

0330 PM     HAIL             2 NNW DEWEY             40.35N 88.30W
05/28/2019  M1.50 INCH       CHAMPAIGN          IL   COCORAHS

0335 PM     HAIL             5 NW RANTOUL            40.35N 88.22W
05/28/2019  E1.75 INCH       CHAMPAIGN          IL   PUBLIC

            TIME ESTIMATED

0340 PM     HAIL             RANTOUL                 40.30N 88.16W
05/28/2019  E0.88 INCH       CHAMPAIGN          IL   PUBLIC

0355 PM     HAIL             MUNCIE                  40.12N 87.84W
05/28/2019  M0.75 INCH       VERMILION          IL   EMERGENCY MNGR

0407 PM     TORNADO          5 S HENNING             40.23N 87.70W
05/28/2019                   VERMILION          IL   EMERGENCY MNGR

            POSSIBLE BRIEF TOUCH DOWN. NO DAMAGE.

&&

25
Local storm report, May 28, 5:22 PM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
522 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     OAKWOOD                 40.11N 87.78W
05/28/2019                   VERMILION          IL   BROADCAST MEDIA

            TREE BLOWN DOWN

&&

25
Local storm report, May 28, 8:14 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
814 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     TSTM WND GST     1 N ABINGDON            40.82N 90.40W
05/28/2019  E70 MPH          KNOX               IL   TRAINED SPOTTER

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:41 PM CDTSevere Thunderstorm WarningILXFulton, Knox49 min
May 28, 8:22 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Peoria, Stark38 min
May 28, 8:37 PM CDTSevere Thunderstorm WarningILXFulton, Mason, Peoria, Schuyler, Tazewell38 min
May 28, 8:57 PM CDTFlash Flood WarningILXFulton, Logan, Marshall, Mason, Peoria, Stark and 2 more6 hr
May 28, 9:04 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Mason, Menard, Peoria and 1 more41 min
May 28, 9:43 PM CDTFlash Flood WarningILXDeWitt, Logan, McLean, Marshall, Tazewell, Woodford6 hr
May 28, 9:45 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean, Piatt45 min
May 29, 3:33 PM CDTSpecial Weather StatementILXClark42 min
May 29, 4:20 PM CDTSpecial Weather StatementILXClark25 min
May 29, 4:29 PM CDTFlash Flood WarningILXClark, Crawford6 hr
May 29, 4:32 PM CDTTornado WarningILXChristian, Macon28 min
May 29, 5:07 PM CDTSpecial Weather StatementILXCumberland23 min
May 29, 5:11 PM CDTSpecial Weather StatementILXMoultrie34 min
May 29, 5:13 PM CDTSevere Thunderstorm WarningILXMacon, Moultrie, Shelby32 min
May 29, 5:27 PM CDTFlash Flood WarningILXClark, Crawford, Cumberland, Effingham, Jasper, Shelby6 hr
May 29, 5:36 PM CDTSpecial Weather StatementILXChristian, Coles, Douglas, Morgan, Moultrie, Sangamon and 1 more114 min
May 29, 6:35 PM CDTSpecial Weather StatementILXClark40 min
May 29, 6:52 PM CDTSpecial Weather StatementILXEffingham38 min

Nearby

Flash Flood Warnings in Illinois, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.